# SDR SIMA20250427004

- Difficulty date: April 27, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N203NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000473
- Aircraft time: 26,579 hours, 17,505 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: 17065669001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY AREA RH CTR FLOOR BEAM BETWEEN FR88-89 IS CORRODED. (LEVEL 2 CORROSION) (MAJOR REPAIR)  INSTALLED R/H FLOOR BEAM LOCATED BETWEEN FR86-89 IAW EMB 175 SRM 51-- 40-08
